# SDR ABXA9600185

- Difficulty date: February 7, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N805AX
- Make and model: Doug DC-8-62
- Aircraft serial: 45906
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 5708458503
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING PREFLIGHT INSPECTION, FOUND EMERGENCY EXIT LIGHT CONTROL CIRCUIT BREAKER POPPED.  REPLACED EMERGENCY EXIT LIGHT BATTERY PACK.  EMERGENCY LIGHT SYSTEM OPS CHECKED GOOD IAW DC-8 MM.
